Top answers from doctors based on your search:
Disclaimer

ringing in ears

A 41-year-old member asked:
Dr. Prabu Raman
38 years experience Dentistry
Teeth clenching??: Tinnitus - ringing in the ears - could be from many causes including exposure to very loud sounds. One of the reasons is from teeth clenching. The s ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 43-year-old female asked:
Dr. Dean Giannone
25 years experience Internal Medicine
Investigate.: There's really no medication, sight unseen, that can help tinnitus universally. If your tinnitus is due to inflammation, then there may be a medicati ... Read More
1
1 thank
A 31-year-old male asked:
Dr. David Satloff
40 years experience Pain Management
Which meds?: I would check the ear and TM joints for the presence of toxin, pathogen, or allergen for the cause of the ear ringing. Ask your doctor about your med ... Read More
1
1 thank
Dr. Lonnie Smith
39 years experience ENT and Head and Neck Surgery
Tinnitus: Pulsatile tinnitus is usually caused a blood traveling through an artery around or near the ear. Is the medicine you are taking suppose to stop the t ... Read More
1
1 thank
A 46-year-old member asked:
Dr. Neil Liebowitz
39 years experience Psychiatry
Not seen: As noted in other response, i've seen with wellbutrin and meds affecting norepinephrine such as cymbalta (duloxetine). Anxiety makes it worse. Check ... Read More
4
4 thanks
A 17-year-old female asked:
Dr. Stephen Rothstein
A Verified Doctor answered
A US doctor answered Learn more
Tinnitus: Great question. Depends on the source. The neck can cause ear noises as well as the jaw. Caffeine, stress, chocolate, ibuprofen and aspirin may as wel ... Read More
A 20-year-old male asked:
Dr. Bernard Seif
40 years experience Clinical Psychology
Yes, anxiety can: Make your tinnitus worse. I can make any physical symptom worse. Ask your behavior therapist about the possibility of learning self-hypnosis or medi ... Read More
1
1 thank
A 39-year-old female asked:
Dr. Ilene Ruhoy
21 years experience Neurology
Hard to treat: Tinnitus is difficult to treat and amitriptyline is an antidepressant and a pain medication. It can be helpful for some.
1
1 thank
A 42-year-old male asked:
Dr. Joshua Gottschall
Specializes in ENT and Head and Neck Surgery
Tinnitus: Tinnitus or "ringing" or "buzzing" in the ears are common symptoms which can be short lived or chronic. It is associated with hearing loss. Sudden o ... Read More
1
1 thank
A male asked:
Dr. Dan Fisher
27 years experience Internal Medicine
Unlikely: But if this is persistent or progressive then you should be seen to consider further testing.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month